Géométrie des surfaces algébriques et points entiers

Abstract : Let $X$ be a projective normal surface over a number field $K$. Let $H$ be the sum of four properly intersecting ample effective divisors on $X$. We show that any set of $S$-integral points in $X-H$ is not Zariski dense.
Document type :
Journal articles
Complete list of metadatas

Cited literature [10 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00078974
Contributor : Marie-Annick Guillemer <>
Submitted on : Thursday, June 8, 2006 - 1:50:00 PM
Last modification on : Friday, November 16, 2018 - 1:31:43 AM
Long-term archiving on : Monday, April 5, 2010 - 10:30:50 PM

Identifiers

Citation

Pascal Autissier. Géométrie des surfaces algébriques et points entiers. Annales Scientifiques de l'École Normale Supérieure, Elsevier Masson, 2009, 42 (2), pp.221-239. ⟨hal-00078974⟩

Share

Metrics

Record views

291

Files downloads

112